# SDR ABXA20230807155

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 94,335 hours, 19,264 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTOMATIC SHUTDOWN AFTER PUSHBACK,  AIRCRAFT BACK TO BLOCK. FLIGHT CREW RESTARTED NORMALLY, NO OTHER ISSUES. AIRCRAFT DEPARTED.
